Main page
About this project
Terms of Use

Search papers
Search references

Current issues
Archive issues
What is RSS

Personal entry:
Save password
Forgotten password?

Probab. Theory Relat. Fields, 2018, Volume 172, Issue 1, Pages 31–69 (Mi ptrf1)  

Equivalence of Palm measures for determinantal point processes governed by Bergman kernels

Alexander I. Bufetovabcde, Shilei Fanef, Yanqi Qiugh

a Steklov Mathematical Institute of RAS, Moscow, Russia
b Institute for Information Transmission Problems, Moscow, Russia
c National Research University Higher School of Economics, Moscow, Russia
d The Chebyshev Laboratory, Saint-Petersburg State University, Saint Petersburg, Russia
e Centrale Marseille, CNRS, Institut de Mathématiques de Marseille, UMR 7373, Aix-Marseille Université, 39 Rue F. Joliot Curie, 13453 Marseille, France
f School of Mathematics and Statistics, Hubei Key Laboratory of Mathematical Sciences, Central China Normal University, Wuhan 430079, China
g CNRS, Institut de Mathématiques de Toulouse, Université Paul Sabatier, 118 Route de Narbonne, 31062 Toulouse Cedex 9, France
h Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China

Funding Agency Grant Number
European Research Council 647133 (ICHAOS)
Ministry of Education and Science of the Russian Federation MD 5991.2016.1
Agence Nationale de la Recherche UNITI-ANR-11-IDEX-0002-02
We are deeply grateful to Alexei Klimenko for useful discussions and very helpful comments. The research of A. Bufetov and S. Fan on this project has received funding from the European Research Council (ERC) under the European Union’s Horizon 2020 research and innovation programme under Grant agreement No 647133 (ICHAOS). A. Bufetov has also been funded by the Grant MD 5991.2016.1 of the President of the Russian Federation, by the Russian Academic Excellence Project ‘5-100’ and by the Chaire Gabriel Lamé at the Chebyshev Laboratory of the SPbSU, a joint initiative of the French Embassy in the Russian Federation and the Saint-Petersburg State University. Y. Qiu is supported by the Grant IDEX UNITI-ANR-11-IDEX-0002-02, financed by Programme “Investissements d’Avenir” of theGovernment of the French Republic managed by the French National Research Agency. Part of thiswork was carried out at the Institut Henri Poincaré and at the Centre international de rencontres mathématiques in the framework of the CIRM “recherche en petits groupes” programme. We are deeply grateful to these institutions for their warm hospitality.


Bibliographic databases:

Document Type: Article
Received: 27.03.2017
Language: English

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019